# SDR CA040225008

- Difficulty date: February 23, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Bracket
- Part number: 70821271
- Condition: Loose
- Location: Apu Door
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) APU SHUT DOWN BY ITSELF UPON LANDING AT APROX. 100 KTS. INVESTIGATION REVEALED THAT 2 BOLTS MS9556-45 SECURING APU INLET DOOR ARM TO CLAMP WERE NOT TORQUED PROPERLY AND INLET DOOR SHAFT SLIPPED AND CLOSED DOOR UPON FINAL LANDING DUE TO VIBRATION. APU SHUT DOWN WAS IMMINENT. ATTEMPT TO RESTART DURING TAXI WAS UNSUCCESSFUL. IN 2 PREVIOUS FLIGHT, APU SHUT DOWN OCCURRED AT 41000 FT AT 4.5 HRS.  DOOR RIGGING WAS ADJUSTED BUT REAL CAUSE NOT YET DISCOVERED AT THAT POINT. 2 BOLTS WERE RETORQUED AND FUNCTIONAL CHECK CARRIED OUT AND FOUND SERVICEABLE.
